# SDR ASAA2014110517797

- Difficulty date: November 5, 2014
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 6,524 hours, 2,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A DENT IN THE FWD CARGO DOOR. DENT IN LOWER AFT CORNER MEASURES .410 X .060.  ACFT GROUNDED.
